# SDR CALA2023051201459

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737-900ER
- Aircraft serial: 30131
- Aircraft time: 44,355 hours, 15,442 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Cracked
- Location: Sta 147.90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LOWER SKIN 11/16" CRACK AT STA 147.90 AT NO. 8 DRAIN HOLE. REF TO PEMCO NR 13826.0314 REPAIRED L/H HORIZONTAL STAB LOWER SKIN AT STA 147-90 AT NO.8 DR AIN HOLE DIMENTIONS OF REPAIR 12X9 IAW B737 SRM 55-10-01-2R-11 R EPAIR 11 REQ INSPECTION AT 56,000 TOTAL FLIGHT CYCLES. COMPLETED BY V935715, INSP BY Q945, ENTERED BY V928371. RE-INSP BY Q878.
